# SDR REXA201100504

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 23,521 hours, 20,495 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR FLAPS FAIL, R/RD FECU OPS CHECK GOOD AMM 27-51-05.  VERIFIED PARTS EFFECTIVITY.
